Alert archive / Utah / Red Flag Warnings in 2010

Red Flag Warning 36, NWS Salt Lake City, UT

September 30, 2010

NWS Salt Lake City, UT issued this red flag warning at Sep 30, 2010, 2:38 PM MDT. It took effect at Oct 1, 2010, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 30, 2010, 2:38 PM MDT (20:38 UTC)
In effect from
Oct 1, 2010, 12:00 PM MDT
Expired
Oct 1, 2010, 10:00 PM MDT
In force
10 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WWUS85 KSLC 302038
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
238 PM MDT THU SEP 30 2010

UTZ435-437-439-440-011100-
/O.UPG.KSLC.FW.A.0024.101001T1800Z-101002T0400Z/
/O.NEW.KSLC.FW.W.0036.101001T1800Z-101002T0400Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
238 PM MDT THU SEP 30 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT FRIDAY FOR
DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 435...
437...439 AND 440...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONE 435 SOUTHWEST DESERTS AND 
  MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL 
  MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON...FIRE 
  ZONE 440 SOUTH CENTRAL UTAH. 

* THUNDERSTORMS: WIDELY SCATTERED DRY LIGHTNING IS EXPECTED FROM
  THUNDERSTORM ACTIVITY ACROSS SOUTHWEST UTAH FRIDAY AFTERNOON AND
  EVENING. LITTLE IF ANY RAINFALL IS EXPECTED WITH THESE STORMS.

* OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE 
  POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY.

* IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS AND
  AN INCREASE IN LIGHTNING FRIDAY WILL POTENTIALLY INITIATE NEW
  FIRES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ433-434-436-438-441-011100-
/O.CON.KSLC.FW.A.0024.101001T1800Z-101002T0400Z/
SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS-
CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
238 PM MDT THU SEP 30 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR FIRE ZONES 433...434...436...438 AND 441...

* AFFECTED AREA: FIRE ZONE 433 SANPETE AND SEVIER VALLEYS...
  FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 
  436 CENTRAL UTAH MOUNTAINS...FIRE ZONE 438 HENRY MOUNTAINS... 
  FIRE ZONE 441 GLEN CANYON RECREATION AREA/LAKE POWELL. 

* THUNDERSTORMS: DRY LIGHTNING IS POSSIBLE FROM ISOLATED TO WIDELY
  SCATTERED THUNDERSTORM ACTIVITY ACROSS PORTIONS OF SOUTHERN AND
  CENTRAL UTAH FRIDAY AFTERNOON AND EVENING. LITTLE IF ANY
  RAINFALL IS EXPECTED FROM THESE STORMS.

* OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE 
  POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY.

* IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS 
  AND AN INCREASE IN LIGHTNING FRIDAY WILL POTENTIALLY INITIATE 
  NEW FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL
FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST
FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
968 
WWUS85 KSLC 010900
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
300 AM MDT FRI OCT 1 2010

UTZ438-441-011000-
/O.CAN.KSLC.FW.A.0024.101001T1800Z-101002T0400Z/
HENRY MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL-
300 AM MDT FRI OCT 1 2010

...FIRE WEATHER WATCH IS CANCELLED FOR DRY THUNDERSTORMS AND
GUSTY OUTFLOW WINDS FOR FIRE ZONES 438 AND 441...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
FIRE WEATHER WATCH FOR THE HENRY MOUNTAINS...GLEN CANYON AND LAKE
POWELL AREAS. 

THUNDERSTORM DEVELOPMENT IS EXPECTED TO FOCUS OVER CENTRAL AND
SOUTHWESTERN UTAH TODAY. IT IS STILL ANTICIPATED THAT CUMULUS
DEVELOPMENT WILL OCCUR ACROSS THE SOUTHEAST THIS AFTERNOON...BUT
RECENT STABILITY TRENDS POINT TOWARDS SHALLOW CONVECTION AND A
LOW THREAT OF LIGHTNING.



$$

UTZ433-434-436-012200-
/O.UPG.KSLC.FW.A.0024.101001T1800Z-101002T0400Z/
/O.EXA.KSLC.FW.W.0036.101001T1800Z-101002T0400Z/
SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS-
CENTRAL UTAH MOUNTAINS-
300 AM MDT FRI OCT 1 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
ZONES 433...434 AND 436...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* AFFECTED AREA: FIRE ZONE 433 SANPETE AND SEVIER VALLEYS...
  FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 
  436 CENTRAL UTAH MOUNTAINS. 

* THUNDERSTORMS: DRY LIGHTNING IS POSSIBLE FROM ISOLATED TO
  WIDELY SCATTERED THUNDERSTORM ACTIVITY ACROSS PORTIONS OF 
  SOUTHERN AND CENTRAL UTAH THIS AFTERNOON AND EVENING. 
  LITTLE IF ANY RAINFALL IS EXPECTED FROM THESE STORMS. 

* OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE 
  POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY.

* IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS AND
  AN INCREASE IN LIGHTNING TODAY WILL POTENTIALLY INITIATE NEW 
  FIRES.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ435-437-439-440-012200-
/O.CON.KSLC.FW.W.0036.101001T1800Z-101002T0400Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
300 AM MDT FRI OCT 1 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS
FOR FIRE ZONES 435...437...439 AND 440...

* AFFECTED AREA: FIRE ZONE 435 SOUTHWEST DESERTS AND 
  MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL 
  MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON...FIRE 
  ZONE 440 SOUTH CENTRAL UTAH. 

* THUNDERSTORMS: WIDELY SCATTERED DRY LIGHTNING IS EXPECTED FROM
  THUNDERSTORM ACTIVITY ACROSS SOUTHWEST UTAH THIS AFTERNOON AND
  EVENING. LITTLE IF ANY RAINFALL IS EXPECTED WITH THESE STORMS.

* OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE 
  POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY.

* IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS 
  AND AN INCREASE IN LIGHTNING TODAY WILL POTENTIALLY INITIATE 
  NEW FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
927 
WWUS85 KSLC 012029
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
229 PM MDT FRI OCT 1 2010

UTZ433>437-439-440-020400-
/O.CON.KSLC.FW.W.0036.000000T0000Z-101002T0400Z/
SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
229 PM MDT FRI OCT 1 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
ZONES 433...434...435...436...437...439 AND 440...

* AFFECTED AREA: FIRE ZONE 433 SANPETE AND SEVIER VALLEYS...
  FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 
  435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL 
  UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL 
  MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON...FIRE 
  ZONE 440 SOUTH CENTRAL UTAH. 

* THUNDERSTORMS: WIDELY SCATTERED DRY LIGHTNING IS EXPECTED FROM
  THUNDERSTORM ACTIVITY ACROSS THE SOUTHWESTERN QUARTER OF UTAH
  THROUGH THIS EVENING. LITTLE IF ANY RAINFALL IS EXPECTED FROM
  THESE STORMS.

* OUTFLOW WINDS: GUSTY AND ERRATIC WINDS UP TO 50 MPH WILL BE 
  POSSIBLE IN THE VICINITY OF THUNDERSTORM ACTIVITY.

* IMPACTS: THE COMBINATION OF VERY DRY ANTECEDENT CONDITIONS 
  AND AN INCREASE IN LIGHTNING TODAY WILL POTENTIALLY INITIATE 
  NEW FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 30, 10:06 AM MDT, 4 hours 32 minutes earlier.

Area forecast discussion, Sep 30, 10:06 AM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1006 AM MDT THU SEP 30 2010

.SYNOPSIS...THE STRONG HIGH PRESSURE ALOFT ACROSS THE GREAT BASIN
WILL SHIFT EAST THROUGH THE WEEKEND...ALLOWING FOR INCREASING
MOISTURE ACROSS THE FORECAST AREA. A LARGE STORM SYSTEM WILL BEGIN
TO IMPACT THE AREA EARLY NEXT WEEK.

&&

.DISCUSSION...HIGH PRESSURE REMAINS OVER THE FORECAST AREA THIS
MORNING...BUT THE RIDGE AXIS HAS BEGUN TO SHIFT EAST. THIS IS
ALLOWING MOISTURE FROM A STORM OVER SOUTHERN CALIFORNIA TO BEGIN
TO CREEP INTO THE STATE...MADE EVIDENT BY THE CLOUDS MOVING INTO
SOUTHWESTERN UTAH. THIS WILL ALLOW FOR A FEW HIGH BASED CELLS OVER
THE HIGHER TERRAIN OF SOUTHERN UTAH THIS AFTERNOON...THOUGH THESE
SHOULD BE DRY IN NATURE. ELSEWHERE...THE VERY WARM AIRMASS OVER
THE FORECAST AREA SHOULD AGAIN ALLOW FOR NEAR RECORD TO RECORD
BREAKING MAXIMUM TEMPERATURES OVER MUCH OF THE STATE.

SOUTHERN UTAH MOISTURE WILL SLOWLY INCREASE THROUGH
SATURDAY...ALLOWING FOR BETTER COVERAGE OF AFTERNOON CONVECTION
AND FOR MORE WET THUNDERSTORMS. RIDGE AXIS IS PROGGED TO MOVE EAST
OF THE AREA SUNDAY...ALLOWING SOUTHWEST FLOW TO DEVELOP IN
EARNEST...CAUSING THE MOIST AIRMASS TO SPREAD NORTHWARD ACROSS
MUCH OF THE STATE.

MODELS APPEAR TO BE COMING INTO BETTER AGREEMENT WITH RESPECT TO
THE MONDAY/TUESDAY SYSTEM...AS 06Z GFS AND 00Z ECMWF BOTH SHOW THE
SYSTEM CLOSING OFF BY TUESDAY MORNING WEST OF THE AREA.
HOWEVER...THERE REMAIN DIFFERENCES BETWEEN THE MODELS AS TO WHERE
THE SYSTEM CUTS OFF. ENSEMBLE SPREAD ALSO REMAINS QUITE HIGH WITH
RESPECT TO THIS FEATURE.

NO UPDATES EXPECTED TO THE FORECAST THIS MORNING.

&&

.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS AND MOSTLY
CLEAR SKIES TODAY. LIGHT WINDS ARE EXPECTED TO BECOME PREVAILING
NORTHWESTERLY BETWEEN 17Z AND 18Z.

&&

.FIRE WEATHER...WARM AND DRY CONDITIONS WILL PREVAIL THROUGHOUT THE
FIRE DISTRICT ONCE AGAIN TODAY. HOWEVER...A STORM SYSTEM OFF THE
SOUTHERN CALIFORNIA COAST HAS SPREAD SOME MID LEVEL MOISTURE INTO
FAR SOUTHWEST UTAH. THIS MOISTURE WILL RESULT IN SOME CLOUD COVER
AND ISOLATED DRY CONVECTION ACROSS THE SOUTHWEST TODAY.

AS MOISTURE INCREASES INTO NEXT WEEK...EXPECT TO SEE AN INCREASE IN
SHOWER/THUNDERSTORM ACTIVITY THE NEXT FEW DAYS. THUNDERSTORMS ARE
EXPECTED TO BE DRY AND PRODUCE GUSTY WINDS TOMORROW...AND PERHAPS ON
SATURDAY AS WELL...BEFORE DEEPER MOISTURE WORKS ITS WAY INTO THE
AREA. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR DRY THUNDERSTORMS
FOR TOMORROW. OTHERWISE...INCREASING INSTABILITY AND HIGH HAINES
INDEX COULD RESULT IN EXTREME FIRE BEHAVIOR AT EXISTING FIRES THE
NEXT COUPLE OF DAYS. COOLER AND WET CONDITIONS ARE THEN EXPECTED FOR
MUCH OF NEXT WEEK AS THE NEXT STORM SYSTEM IMPACTS THE AREA.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR UTZ433>441.

WY...NONE.
&&

PUBLIC/AVIATION...TRAPHAGAN
FIRE WEATHER...CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Sep 30, 6:00 AM MDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
600 AM MDT THU SEP 30 2010

UTZ001>016-019>021-517-518-WYZ021-011200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
600 AM MDT THU SEP 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY THROUGH TONIGHT

THE UNSEASONABLY WARM AND DRY CONDITIONS OF LATE WILL CONTINUE
TODAY. RECORD HIGH TEMPERATURES ARE AGAIN A POSSIBILITY THIS
AFTERNOON. MOISTURE TO THE SOUTH AND WEST OF UTAH WILL WORK INTO
EXTREME SOUTHWEST UTAH LATER TODAY. A FEW DRY THUNDERSTORMS COULD
DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS OVER THE
HIGHER TERRAIN OF EXTREME SOUTHWEST UTAH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

MOISTURE WILL SPREAD NORTH ACROSS SOUTHERN AND WESTERN UTAH
FRIDAY. AN INCREASING THREAT OF SHOWERS AND THUNDERSTORMS BEGINNING
FRIDAY WILL CARRY ON THROUGH THE WEEKEND. THE INCREASING THREAT OF
LIGHTNING ALONG WITH VERY DRY FUELS COULD PRODUCE HAZARDOUS FIRE
WEATHER CONDITIONS ACROSS SOUTHERN UTAH FRIDAY...AND POSSIBLY
THROUGH THE WEEKEND. CONSULT THE FIRE WEATHER WATCH FOR FURTHER
DETAILS.

A PACIFIC TROUGH APPROACHING THE WEST COAST LATE THIS WEEKEND WILL
SETTLE INTO THE WESTERN GREAT BASIN EARLY NEXT WEEK. THIS TROUGH
WILL LINGER OVER THE AREA THROUGH MUCH OF THE COMING WEEK.
WIDESPREAD PRECIPITATION IS LIKELY TUESDAY THROUGH THURSDAY...
ESPECIALLY AT THE HIGHER ELEVATIONS. SIGNIFICANTLY COOLER
TEMPERATURES WILL FINALLY ARRIVE AFTER A LONG STRETCH OF VERY WARM
READINGS. TEMPERATURES MAY TURN COLD ENOUGH FOR SOME SNOW AT THE
HIGHEST ELEVATIONS MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Red Flag Warnings in Utah, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.